# SDR A6WA9900124

- Difficulty date: November 25, 1999
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7127 - DEN-BIS - AOA FAIL/STICK PUSHER FAIL ON TAKEOFF ROLL.  MESSAGES WENT AWAY AFTER 30 SECONDS.  RESET STICK PUSHER SYSTEM.  OPS CHECKS GOOD.  (M)
